PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 39(53), pp. 69--77 (1986)
ON SOME CLASSES OF LINEAR EQUATIONS, V
Jovan D. Kecki\'cFarmaceutski fakultet, Beograd, Yugoslavia
Abstract: The main object of this paper is to establish some conditions which ensure the validity of (1), where $A$, $B$ are linear operators on a vector space. The obtained results are then applied to the equation $P(L)u=0$, considered earlier in , ,  where $P$ is a polynomial and $L$ a linear operator. This last result is applied o some partial differential equations considered in .
Classification (MSC2000): 15A06, 47A50, 35G05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts